# SDR 97UAL900800

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Component: Hamilton Std, 763810X
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE THE AIRCRAFT IN AUTO.  CABIN PRESSURE OSCILLATES UP AND DOWN IN STANDBY.  *S/D*  PRESSURE OSCILLATIONS CAUSED BY A FAILED CABIN PRESSURE CONTROLLER.  REPLACED THE CABIN PRESSURE CONTROLLER AND CONTROL PANEL.
